Skip to Accessibility Tools Skip to Content Skip to Footer

The Headache Side Effect

Why is headache so often a side effect of migraine medications?

Seeing that headache is a side effect of a new migraine medication that your doctor recommended can be off-putting. I’ve found that headache as a side effect isn’t quite as scary as it seems.

 

*Editor’s note: It’s important to consider how side effects are collected during clinical trials for medication development. Each participant reports any adverse effect experienced during the course of the clinical trial including common cold and minor headaches.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Migraine.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • mrst53
    1 year ago

    What I hate, is when I am sick, doctors will proscribe a medication and one of the side effects is migraine and even tho I have listed that I have migraine disease. They don’t pay attention to what they are told. After taking the meds and then getting migraines, I call the pharmacist and find out that yep, side effects are migraines. I call the doc and then they call in something else.

  • Poll